# SDR SWAA2021092722817

- Difficulty date: September 24, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERENCY LIGHTS AC AFT L/H SIDE OF CABIN FAIL INCENSITY CHECK (19A51-23ABC) / REMOVED AND REPLACED LEFT SIDE (M1670) BATTERY POWERSUPPLY PER AMM 33-51-06.
